Multiple Mucosal Ulcers Induced by Ixekizumab: A Case Report.
Аннотация
OBJECTIVES
Ixekizumab, an interleukin (IL)-17A inhibitor, exerts its therapeutic effects in psoriasis by inhibiting the interleukin (IL)-17 signaling pathway. Common adverse reactions to ixekizumab include injection site reactions and upper respiratory tract infections (URIs), while occurrences of inflammatory bowel disease (IBD) and multiple mucosal ulcers are infrequent. We present a case of a 51-year-old man who developed multiple mucosal ulcers after ixekizumab treatment.
METHODS
A 51-year-old man presented to our hospital with a 1-month history of pharyngalgia. The flexible laryngoscope displayed mild hyperemia in the pharyngeal mucosa and tonsils, redness and swelling of the epiglottis, as well as multiple ulcers in the oral cavity, uvula, and epiglottis. These ulcers did not improve with conventional treatment.
RESULTS
Upon evaluation, the ulcers were an immune-related adverse event induced by ixekizumab. Consequently, a decision was made to discontinue the drug and initiate a therapeutic regimen including corticosteroids and thalidomide. Eventually, the patient's symptoms abated.
CONCLUSIONS
Biologics are now becoming increasingly popular in psoriasis. It is vital for clinicians to be aware of this potential adverse event and to identify and intervene early to alleviate patients' suffering.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.